# SDR DKAA98030

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108R
- Make and model: Amd FALCON
- Aircraft serial: 108
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1050B80045010
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, B, E

## Discrepancy

NR 1 ENGINE FIRE WARNING, EMERGENCY DESCENT AND LANDING (TYS).  CHECKED FOR BLEED AIR LEAKS AND SIGNS OF FIRE, FOUND NR 1 ENGINE FIRE LOOP SHORTED ON OIL TANK, REROUTED FIRE LOOP.  OPERATIONAL CHECKS GOOD IAW AMD MM 26-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
